# SDR MWEA96398

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FUSELAGE FRAME WAS EXFOLIATED AT STA 1104 BETWEEN LONGERONS 3L AND 4L.  REPLACED FRAME NEW IAW SRM 53-01, PAGE 1 AND 2.
